# SDR A6WA201643503

- Difficulty date: January 24, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 30,166 hours, 29,023 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Relief Valve
- Condition: Faulty
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT COWL, ANTI-ICE FAILED OPEN, COMPLIED WITH QRH, VLV WOULD ONLY CLOSE WHEN LT 14TH STAGE BLEED SOV WAS CLOSED.  DIVERTED BACK DUE TO ICING CONDITIONS.  COWL ANTI-ICE VLV IAW AMM 30-22-01.  OPERATIONS CHECKED GOOD.  R & R LT PRESS RELIEF VLV IAW AMM 30-22-04.  OPERATIONS CHECKED GOOD.
